Applied Mathematics

Vol.2 No.12(2011), Paper ID 16441, 9 pages



Pattern Formation in Tri-Trophic Ratio-Dependent Food Chain Model


Dawit Melese, Sunita Gakkhar



Copyright © 2011 Dawit Melese, Sunita Gakkhar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

D. Melese and S. Gakkhar, "Pattern Formation in Tri-Trophic Ratio-Dependent Food Chain Model," Applied Mathematics, Vol. 2 No. 12, 2011, pp. 1507-1514. doi: 10.4236/am.2011.212213.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.